PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Back to Search Results |
| Model Number |
H-PFHV-75 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The report of the cuff to the endotracheal tube, high volume low pressure (pfhv), cuffed, parker, 7.5mm that did not initially deflate when removing air from the cuff is a reportable incident.Although no patient harm, injury was reported, the inability to deflate the cuff could have delayed extubation, potentially resulting in serious injury such as airway trauma or hypoxia.
Additional Manufacturer Narrative
All information reasonably known as of 11 june 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
Event or Problem Description
Additional Manufacturer Narrative
All information reasonably known as of 11 june 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury complaint was considered not confirmed based on customer narrative of events.A 24 month review was conducted and 0 additional complaints were identified related to this issue.No trend was observed.The lot number was not provided, and the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.